# SDR IPXA2022070683874

- Difficulty date: June 12, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: B5327075700200
- Part serial: NA
- Condition: Damaged
- Location: Mdc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PNL 241VM BROKENFABBED IAW A300-5320-40552-B
